Can you take abilify if you are taking lexapro and wellbutrin? I have been taking both of these over 8 years. I have been very depressed and ashamed that i have depression. I am so blessed with my life i have, just cant feel it... :-(
23 Oct 2009
don't feel ashamed, a lot of people suffer with depression. i can relate to how you are feeling. i was feeling that way (unmotivated, lack of interest, tired, sad feeling) a few months ago. i have been taking prozac the last 10 years, recently my doctor added buspirone another anti-depressant/anti-anxiety. i feel wonderful. talk to your doctor about buspirone, maybe it will help you as well. also,think about maybe 'cleansing' your system. some times when we take medicines for long periods of time, medicinal residue is left in our system and can make us feel over time, foggy, confused, tired, unmotivated. hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
but like a lot of people im worried, about side effects and over all well bieng. I guess im looking for someone to tell me it will be ok. :)
4 answers • 14 Mar 2011
He has OCD with anxiety,,ADHD... with mood disorder..on lexapro, abilify, daytrana patch, depatoke, and just added intutinv..way to much meds..but he ...
2 answers • 5 May 2011
I have been on Lexapro for 5 years. I am beginning to feel depressed again. I am exhausted. My life consists of working and sleeping. I have been on ...
2 answers • 3 Feb 2013
Any suggestions?? I see a pschychologist tomorrow and i am hoping that together we can get me normal.
3 answers • 19 Mar 2013
Been on lexapro over six weeks no improvement in depression or anxiety did it ever take anyone longer to see improvement than six weeks they also ...
4 answers • 4 Aug 2013